# SDR 20071101

- Difficulty date: November 26, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N210AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120006
- Aircraft time: 41,390 hours, 37,381 cycles
- Engine: Pwa PW118
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 8005575
- Part serial: 0015
- Condition: False Indication
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 8110- AFTER APPROXIMATELY 10 SECONDS INTO TAKEOFF ROLL, THE CREW REPORTED AN AUTOFEATHER AURAL WARNING. THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE RAMP WITHOUT FURTHER INCIDENT. THE CREW INFORMED MX THAT THE AUTOFEATHER SWITCH WAS IN THE ARMED POSITION WITH A GREEN LIGHT INDICATION AND THAT ALL ENGINE PARAMETERS WERE NORMAL. MX REMOVED AND REPLACED THE AURAL WARNING UNIT AND THE FLIGHT CREW PERFORMED A HIGH SPEED TAXI WITH NO DEFECTS NOTED. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
